# SDR HALA2019062540330

- Difficulty date: June 21, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 24,239 hours, 3,691 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 43344290005
- Part serial: 01654
- Condition: Intermittent
- Location: Weather Radar
- Part time: 24,239 hours, 3,691 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 WEATHER RADAR CYCLES ON AND OFF WHEN ON,  REMAINED ON FOR ABOUT 1 MINUTE. OFF FOR ABOUT 10 MINUTES.   REPLACED THE NR 1 WEATHER RADAR TRANSCEIVER IAW AMM 34-41-33.  BITE OK, NO FAULTS NOTED.  OK FOR SERVICE.
